# SDR AALA202203284752

- Difficulty date: March 27, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737*
- Aircraft serial: 33489
- Aircraft time: 25,394 hours, 10,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT WIRE UPPER CONNECTOR ON SEAT 2AB DAMAGED. REPLACED CONNECTOR D96031 PER SWPM 20-61-28.
